# SDR AALA202310209088

- Difficulty date: October 10, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 28,728 hours, 3,893 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Part number: JMS20184L
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR STICKS, 3F-1LC. **SUPPLEMENTAL REPORT FOR (AALA202310119088): REMOVED AND REPLACED ROTARY DAMPER AT DOOR (3F-1LC). PER JAMCO CMM 25-43-73. FUNCTIONAL CHECK GOOD.** (CLOSED).
